# SDR 9510755529

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529US
- Make and model: Boeing 757251
- Aircraft serial: 23844
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING INITIAL TAKEOFF POWER APPLICATION AFTER EPR WAS SET, THE AIRCRAFT TURNED HARD RIGHT ON THE RUNWAY.  FULL LEFT RUDDER DID NOT CONTROL THE TURN, ALL ENGINE INDICATIONS WERE NORMAL.  TAKEOFF WAS ABORTED.  NO ASYMMETRY WAS NOTICED DURING TAXI OUT OR IN.  RUNUP OF ENGINES TO 1.1 EPR DURING TAXI IN, INDICATED NORMAL FORWARD THRUST.  CONTROL OF AIRCRAFT RETURNED TO IDLE POWER.  CHECKED RIGGING OF TILLER AND RUDDER STEERING.  OPERATIONAL CHECK OF REVERSERS AND BRAKES CHECKED NORMAL.
